MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE; INTERNAL SHEATH RESECTOSCOPE 26FR

RICHARD WOLF GMBH E-LINE; INTERNAL SHEATH RESECTOSCOPE 26FR
Model Number 86553841
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ceramic tip of the sheath came off inside of the patient's bladder during the holep (holmium laser enucleation of the prostate) procedure.The surgery was prolonged by 15 minutes retrieving the broken piece.The surgeon was able to remove the foreign object without issue and confirmed that no pieces remained in the patient.Upon review, it appears the sheath has separated into two pieces and is no longer adhering as intended.There are no reports of injuries, and the planned procedure was performed using a back-up device.
 
Additional Manufacturer Narrative
Since the user concluded that the extended procedural time may have presented unnecessary risk to the patient health, richard wolf gmbh consider this case to be a reportable malfunction.

Brand Name
E-LINE
Common Device Name
INTERNAL SHEATH RESECTOSCOPE 26FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key24832239
Report Number9611102-2026-00012
Device Sequence Number9168573
Product Code FDC
UDI-Device Identifier04055207028094
UDI-Public04055207028094
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number86553841
Device Catalogue Number8655.3841
Device Lot Number1477720
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown